# SDR SWAA2022013120167

- Difficulty date: September 6, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737
- Aircraft serial: 33009
- Aircraft time: 37,265 hours, 25,560 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ***CORROSION*** ACB FLOOR PANEL 140AF. / CORROSION ON AFT CARGO BAY FLOOR PANEL 140AF FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1. FABRICATED REPLACEMENT FLOOR PANEL 140AF IAW BOEING DWG 453A2610; SRM 51-40-05; SRM 51-40-08; AMM 51-21-41 AND AMM 51-21-72
